# SDR IPXA2022042581457

- Difficulty date: April 18, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 29,810 hours, 20,667 cycles
- System (JASC): 4960 · APU Controls
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Inlet Door F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CCORROSION FOUND AT APU INLET DOOR CUTOUT FRAME AT STA 1825-00REPAIRED PER 757-200PF REV 113.00 CHAPTER 53-80-15-2R-1
